# SDR CA190730003

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,728 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2381106511
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A PILOT, WHILE PERFORMING WALK-AROUND ON A TURN, NOTICED A `HUNK OF METAL` HANGING OFF #2 ENGINE THRUST REVERSER.  R/H THRUST REVERSER INNER BARREL HAS SIGNIFICANT DELAMINATION WITH 8X8` SECTION CURLED OFF EXPOSING COMPOSITE AT ABOUT 2:00 ALF.  RESOLUTION R/H ENG T/R HALF REPLACED AS PER AMM 78-30-11/401 (TC# 20190730003)
